Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nicklee16

Cyst or Boil from Accutane?

Recommended Posts

So I just finished up my 6th month course of Accutane and my face has cleared up. My issue is with this boil or cyst that I have on the back of my thigh. It's kind of embarrassing to admit but it's like the size of a quarter and is pretty red. I was wondering if anyone else experienced this while on Accutane? and if so, can you PLEASE HELP ME by giving me advice on how to treat it. I've had it for about a week and it doesn't seem to be getting any better :( Please Help!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×